# SDR RAIA201406020002

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 27,128 hours, 21,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR WAS HARD TO OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND LUBED DOOR AND FRAME SEALS, OPS CHECK GOOD.
